Full Text: PDF
Received June 19, 2017; Accepted February 9, 2018; Published February 21, 2018
Abstract. In this paper, using Ricceri’s Variational Principle, we prove the existence of infinitely many weak solutions for a 2n-th-order boundary-value problem. A particular case and three concrete examples are provided to illustrate our main results.
How to Cite this Article:
Osman Halakoo, Ghasem A. Afrouzi, Mahdi Azhini, Infinitely many solutions for 2n-th-order boundary-value problems depending on two parameters, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 8, pp. 1-18.